MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-999-004
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing at the user facility, the hook broke off.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8020230
Report Number0001811755-2018-02307
Device Sequence Number1578692
Product Code HAW
UDI-Device Identifier04546540391926
UDI-Public04546540391926
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-999-004
Device Lot NumberA/12/2015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1